# SDR SWI2025F01615

- Difficulty date: March 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FUSELAGE AFT OF GROUND AIR CONNECTION DOOR DUE TO CONNECTION COVER SMACKING SIDE OF FUSELAGE DURING FLIGHT.  COMPLIED WITH TEMPORARY REPAIR REO 690-53-61-1044 REV-A DATED 2021-11-07.  PERMANENT REPAIR DUE WITHIN 4750 FLT HRS BY 35218.3 TAT, (C-CHECK)  COMPLIED WITH PERMANENT REPAIR OF AFT FUSELAGE SKIN AROUND THE GROUND AIR CONNECTION REF REO 690-53-61-1645 REV -- DATED 2025-07-15, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK PASSED.
